It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1Showing 1 - 19 of 19 for lamictal stomach pain. (0.029 seconds)


... Im currently on 150 mg of lamictal and have been experiencing severe stomach pain and heartburn since taking it.. I have spoken to my dr. He said it has nothing to do and ignored it ..saw another doctor and said to stop taking it asap. ... (4 replies)
... n and GERD and recently I have had two endoscopies done. Surgery is being discussed to fix my problems. The endoscopy shows severe irritation of the esophagus, stomach and lower intestine. ... (4 replies)
... Yes, it could be lamictal. I had that too, went off it and feel better (4 replies)

... I am on day 3 of Lamictal and I am having issues with my stomach as well...not pains but I can't seem to keep any food in my system. ... (4 replies)
... Yea I also have heartburn and pain, and I'm on lemictal but I don't know of its related (4 replies)
... Just wondering for anybody else who has been on lamictal, has it ever caused you stomach pain. I've been having an ache in my upper abdomen for a while now, a few inches below my breastbone. Its not heartburn. It like a nawing ache. ... (2 replies)
... Hi Loopy, Welcome back! Glad you are better - thanks for your post....I had the same experience having to explain something in many words when I couldn't think of what it was called - like musician - I'd say you know the people who play music! lol....same as your white box! I got on a lower dose of wellbutrin today - 75 mg instead of 100mg - and no headache this evening! ... (46 replies)
CONFUSED about BP
Mar 27, 2009
... Yes, I have heard of people having those symptoms on Lamictal, but they are side effects of Prozac as well. Here's a list of Lamictal side effects: Drowsiness Irritated or runny nose Sore throat Cough Abdominal pain (stomach pain) Insomnia (129 replies)
... am on both of these but luckily have had no side effects, wonder if it was increased with you too fast. both have to be taken really slowly.. did get the odd pain in stomach when started on abilify but nothing unbearable. ... (5 replies)
... Hi! I just hijack this from one of K's posts. I hope it helps. I personally know nothing about these meds. SEROQUEL Although side effects from quetiapine are not common, they can occur. Tell your doctor if any of these symptoms are severe or do not go away: dizziness lightheadedness constipation (26 replies)
Seroquel
Feb 2, 2005
... Someone else said they were having problems posting and so am I!!!!!!!!!!!! SERPQUEL Although side effects from quetiapine are not common, they can occur. Tell your doctor if any of these symptoms are severe or do not go away: dizziness lightheadedness constipation stomach pain headache (5 replies)
Seroquel
Feb 2, 2005
... SERPQUEL Although side effects from quetiapine are not common, they can occur. Tell your doctor if any of these symptoms are severe or do not go away: dizziness lightheadedness constipation stomach pain headache excessive weight gain runny nose (5 replies)
... e are currently changing around my doses of seroquel at different times of the day to see if that helps, if not really he is talking about increasing the dose of lamictal so i shall see how it goes. do you find that whenever you have to leave the house the anxiety ups a couple of notches? ... (33 replies)
... started but my primary care physicians had tried prozac last year and lexapro this year to no avail. I had been testing completely healthy but had severe chest pain and stomach aches, so they thought it was depression. ... (10 replies)
Serequel and anger
Oct 10, 2007
... Hi, I'm new here. Hope I chose the correct way to respond. I have been on Seroquel for over a year now, supposedly for sleep. I am prescribed 200 mgs. at night but that doesn't really put me to sleep. I have to use Nyquil with that to actually sleep, and then sometimes I wake up at unearthly hours and can't get back to sleep. I have not noticed any side effects at all, but... (9 replies)
... and I don't even know if they know what is now their original problem anymore or side effects. I am still having gut wrenching pain in my lower stomach from those spasms I told you about that I had after that shot they gave me at the ER. I can barely walk. ... (28 replies)
... Regalan can cause involuntary movements such as the neck & manniquine issue you had. Go to a different doctor and don't even mention to them or in your paper work when you 1st go that the dr said it was in your head or they really will assume that it is in your head (been there, done that). If the dr acts as if he does not know that Regalan can cause the issue you had... (28 replies)
... I take Lamictal myself. Personally, I like it. ... (28 replies)
Serequel and anger
Jul 15, 2005
... eyesight, throat infection, inflammation of the nose, abnormal increase in muscle tone, loss of appetite,head pain, fast heartbeat, heart throbbing or pounding, stomach cramps, feeling week. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!